Cargando...
Cargando...

Ves al contenido (pulsa retorno)

Publicaciones

1 a 50 de 2163 resultados
 
  • Metric-locating-dominating partitions in graphs

     Hernando, M.; Mora, M.; Pelayo, I. M.
    Fecha: 2017-11-03
    Documento científico-técnico
  • Locating domination in bipartite graphs and their complements

     Hernando, M.; Mora, M.; Pelayo, I. M.
    Fecha: 2017-11-03
    Documento científico-técnico
  • Dominating 2- broadcast in graphs: complexity, bounds and extremal graphs  Acceso abierto

     Hernando, M.; Mora, M.; Pelayo, I. M.; Cáceres, José; Puertas, M. Luz
    Fecha: 2017-10-16
    Documento científico-técnico
    Acceso al texto completo
  • The spectra of subKautz and cyclic Kautz digraphs  Acceso abierto

     Dalfo, C.
    Linear algebra and its applications
    Vol. 531, p. 210-219
    DOI: 10.1016/j.laa.2017.05.046
    Fecha de publicación: 2017-10-15
    Artículo de revista
    Acceso al texto completo
  • On quotient digraphs and voltage digraphs  Acceso abierto

     Dalfo, C.; Fiol, M.; Miller, M.; Ryan, J.
    The australasian journal of combinatorics
    Vol. 69, num. 3, p. 368-374
    Fecha de publicación: 2017-10
    Artículo de revista
    Acceso al texto completo
  • From expanded digraphs to voltage and line digraphs  Acceso abierto

     Dalfo, C.; Fiol, M.; Miller, M.; Ryan, J.
    The australasian journal of combinatorics
    Vol. 69, num. 3, p. 323-333
    Fecha de publicación: 2017-10
    Artículo de revista
    Acceso al texto completo
  • Neighbor-locating colorings in graphs

     Hernando, M.; Mora, M.; Pelayo, I. M.; Alcom, L.; Gonzalez, M.; Cañadas, J.C.
    Colourings, Independence and Domination: Workshop on Graph Theory
    p. 84
    Fecha de presentación: 2017-09-20
    Presentación de trabajo en congreso
  • Characterizing identifying codes through the spectrum of a graph or digraph  Acceso abierto

     Balbuena, C.; Dalfo, C.; Martínez, B.
    Algebraic and Extremal Graph Theory
    p. 1-10
    Fecha de presentación: 2017-08-07
    Presentación de trabajo en congreso
    Acceso al texto completo
  • A new labeling construction from the -product

     López, S.C.; Muntaner-Batle, F.A.; Prabu, M.
    Discrete mathematics
    Vol. 340, num. 8, p. 1903-1909
    DOI: 10.1016/j.disc.2017.03.022
    Fecha de publicación: 2017-08-01
    Artículo de revista
  • Completion and Decomposition of Hypergraphs by Domination Hypergraphs

     Ruiz, J.
    Departamento de Matemáticas, Universidad Politécnica de Cataluña
    Tesis doctoral
  • Limited broadcast domination: upper bounds and complexity

     Hernando, M.; Mora, M.; Pelayo, I. M.; Cáceres, José; Luz Puertas, M.
    Encuentro Andaluz de Matemática Discreta
    Fecha de presentación: 2017-07-11
    Presentación de trabajo en congreso
  • Coloración de grafos por vecindades diferentes

     Hernando, M.; Mora, M.; Pelayo, I. M.; Alcom, L.; Gonzalez, M.
    Encuentro Andaluz de Matemática Discreta
    Fecha de presentación: 2017-07-10
    Presentación de trabajo en congreso
  • Locating domination in bipartites graphs and their complements

     Hernando, M.; Mora, M.; Pelayo, I. M.
    Encuentro Andaluz de Matemática Discreta
    Fecha de presentación: 2017-07-10
    Presentación de trabajo en congreso
  • Limited broadcast domination: upper bounds and complexity

     Hernando, M.; Mora, M.; Pelayo, I. M.; Cáceres, José; Puertas, M. Luz
    Fecha de publicación: 2017-07-07
    Capítulo de libro
  • Locating domination in bipartites graphs and their complements

     Hernando, M.; Mora, M.; Pelayo, I. M.
    Fecha de publicación: 2017-07-07
    Capítulo de libro
  • Coloración de grafos por vecindades diferentes.

     Hernando, M.; Mora, M.; Pelayo, I. M.; Alcom, L.; Gutierrez, M.
    Fecha de publicación: 2017-07-07
    Capítulo de libro
  • Distance mean-regular graphs

     Diego, V.; Fiol, M.
    Designs codes and cryptography
    Vol. 84, num. 1, p. 55-71
    DOI: 10.1007/s10623-016-0208-5
    Fecha de publicación: 2017-07
    Artículo de revista
  • A generalisation of Sylvester's problem to higher dimensions  Acceso abierto

     Ball, S.; Monserrat, J.
    Journal of geometry
    Vol. 108, num. 2, p. 529-543
    DOI: 10.1007/s00022-016-0357-8
    Fecha de publicación: 2017-07-01
    Artículo de revista
    Acceso al texto completo
  • Extremal values in graphs for metric-locating-dominating partitions

     Hernando, M.; Mora, M.; Pelayo, I. M.
    Malta Conference in Graph Theory and Combinatorics
    p. 66
    Fecha de presentación: 2017-06-26
    Presentación de trabajo en congreso
  • Characterizing identifying codes from the spectrum of a graph or digraph

     Dalfo, C.; Balbuena, C.; Martínez, B.
    Encuentro Conjunto Real Sociedad Matemática Española - Sociedad Matemática Mexicana
    p. 184
    Fecha de presentación: 2017-06-20
    Presentación de trabajo en congreso
  • A note on the order of iterated line digraphs  Acceso abierto

     Dalfo, C.; Fiol, M.
    Journal of graph theory
    Vol. 85, num. 2, p. 395-399
    DOI: 10.1002/jgt.22068
    Fecha de publicación: 2017-06
    Artículo de revista
    Acceso al texto completo
  • Graceful, harmonious and magic type labelings. Relations and techniques

     López, S.C.; Muntaner-Batle, F.A.
    DOI: 10.1007/978-3-319-52657-7
    Fecha de publicación: 2017-03
    Libro
  • On perfect and quasiperfect dominations in graphs  Acceso abierto

     Hernando, M.; Mora, M.; Pelayo, I. M.; Cáceres, José; Puertas, M. Luz
    Filomat
    Vol. 31, num. 2, p. 413-423
    DOI: 10.2298 / FIL1702413C
    Fecha de publicación: 2017-02-27
    Artículo de revista
    Acceso al texto completo
  • Algorithmic problems for partially commutative groups

     Delgado, J.
    Congreso Bienal de la Real Sociedad Matemática Española
    p. 164
    Fecha de presentación: 2017-01-31
    Presentación de trabajo en congreso
  • Perfect (super) Edge-Magic Crowns

     López, S.C.; Muntaner-Batle, F.A.; Prabu, M.
    Results in mathematics
    p. 1-13
    DOI: 10.1007/s00025-016-0643-7
    Fecha de publicación: 2017-01-06
    Artículo de revista
  • From subKautz digraphs to cyclic Kautz digraphs  Acceso abierto

     Dalfo, C.
    Fecha: 2017
    Documento científico-técnico
    Acceso al texto completo
  • Geometry and dynamics of integrable systems

     Bolsinov, A.; Morales, J.; Tien Zung, N.
    Fecha de publicación: 2017
    Libro
  • Iterated line digraphs are asymptotically dense  Acceso abierto

     Dalfo, C.
    Linear algebra and its applications
    Vol. 529, p. 391-396
    DOI: 10.1016/j.laa.2017.04.036
    Fecha de publicación: 2017
    Artículo de revista
    Acceso al texto completo
  • From expanded digraphs to lifts of voltage digraphs and line digraphs  Acceso abierto

     Dalfo, C.; Fiol, M.; Miller, M.; Ryan, J.
    Australasian Journal of Combinatorics
    Vol. 69, num. 3, p. 323-333
    Fecha de publicación: 2017
    Artículo de revista
    Acceso al texto completo
  • Commensurations and metric properties of Houghton's groups  Acceso abierto

     Burillo, J.; Cleary, S.; Martino, A.; Röver, C.
    Pacific journal of mathematics
    Vol. 285, num. 2, p. 289-301
    DOI: 10.2140/pjm.2016.285.289
    Fecha de publicación: 2016-12-01
    Artículo de revista
    Acceso al texto completo
  • Sequence mixed graphs  Acceso abierto

     Dalfo, C.; Fiol, M.; López, N.
    Discrete applied mathematics
    Vol. 219, p. 110-116
    DOI: 10.1016/j.dam.2016.10.030
    Fecha de publicación: 2016-12
    Artículo de revista
    Acceso al texto completo
  • Equivalent characterizations of the spectra of graphs and some applications

     Diego, V.; Fàbrega, J.; Fiol, M.
    International Workshop Combinatorial and Computational Aspects of Optimization, Topology and Algebra
    p. 15
    Fecha de presentación: 2016-12-01
    Presentación de trabajo en congreso
  • Fast calculation of entropy with Zhang's estimator

     Lozano, A.; Casas, B.; Bentz, C.; Ferrer-i-Cancho, R.
    Fecha de publicación: 2016-12-01
    Capítulo de libro
    Imágen
  • An improved Moore bound for mixed graphs

     Dalfo, C.; Fiol, M.; López, N.
    International Workshop on Combinatorial and Computational Aspects of Optimization, Topology and Algebra
    p. 12-13
    Fecha de presentación: 2016-11-29
    Presentación de trabajo en congreso
  • Locating-dominating partitions in graphs  Acceso abierto

     Pelayo, I. M.; Hernando, M.; Mora, M.
    Latin American Workshop on Cliques in Graphs
    p. 26 (42)
    Fecha de presentación: 2016-11-10
    Presentación de trabajo en congreso
    Acceso al texto completo
  • On the spectra of Markov matrices for weighted Sierpinski graphs  Acceso abierto

     Comellas, F.; Xie, P.; Zhang, Z.
    Bordeaux Graph Workshop
    p. 89-90
    Fecha de presentación: 2016-11-09
    Presentación de trabajo en congreso
    Acceso al texto completo
  • Limited broadcast domination

     Hernando, M.; Mora, M.; Pelayo, I. M.; Cáceres, José; Puertas, M. Luz
    Bordeaux Graph Workshop
    p. 64-65
    Fecha de presentación: 2016-11-08
    Presentación de trabajo en congreso
  • Algorithmic recognition of infinite cyclic extensions

     Cavallo, B.; Delgado, J.; Kahrobaei, D.; Ventura, E.
    Journal of pure and applied algebra
    Vol. 221, num. 9, p. 2157-2179
    DOI: 10.1016/j.jpaa.2016.10.008
    Fecha de publicación: 2016-10-25
    Artículo de revista
  • Extended abstracts spring 2014: Hamiltonian systems and celestial mechanics, virus dynamics and evolution

    DOI: 10.1007/978-3-319-22129-8
    Fecha de publicación: 2016-10-20
    Libro
    Imágen
  • Layer structure of De Bruijn and Kautz digraphs: an application to deflection routing

     Fàbrega, J.; Martí-Farré, J.; Muñoz, X.
    Electronic notes in discrete mathematics
    Vol. 54, p. 157-162
    DOI: 10.1016/j.endm.2016.09.028
    Fecha de publicación: 2016-10-17
    Artículo de revista
  • Perspectivas en combinatoria  Acceso abierto

     Noy, M.; Serra, O.
    La Gaceta de la Real Sociedad Matemática Española
    Vol. 19, num. 1, p. 169-189
    Fecha de publicación: 2016-10-03
    Artículo de revista
    Acceso al texto completo
  • Rainbow perfect matchings in r-partite graph structures

     Cano, M.; Perarnau, G.; Serra, O.
    Electronic notes in discrete mathematics
    Vol. 54, p. 193-198
    DOI: 10.1016/j.endm.2016.09.034
    Fecha de publicación: 2016-10-03
    Artículo de revista
  • Correlation among runners and some results on the lonely runner conjecture  Acceso abierto

     Perarnau, G.; Serra, O.
    Electronic journal of combinatorics
    Vol. 23, num. 1, p. 1-22
    Fecha de publicación: 2016-10-03
    Artículo de revista
    Acceso al texto completo
  • Some spectral and quasi-spectral characterizations of distance-regular graphs

     Abiad, A.; Van Dam, E.; Fiol, M.
    Journal of combinatorial theory. Series A
    Vol. 143, p. 1-18
    DOI: 10.1016/j.jcta.2016.04.004
    Fecha de publicación: 2016-10-01
    Artículo de revista
  • The conjugacy problem in extensions of Thompson's group F  Acceso abierto

     Burillo, J.; Matucci, Francesco; Ventura, E.
    Israel journal of mathematics
    Vol. 216, num. 1, p. 15-59
    DOI: 10.1007/s11856-016-1403-9
    Fecha de publicación: 2016-10-01
    Artículo de revista
    Acceso al texto completo
  • Confección y gestión automática de exámenes tipo test

     Cañadas, J.C.; Diego, J.; Pelayo, I. M.
    Congreso Universitario de Innovación Educativa en las Enseñanzas Técnicas
    p. 1-12
    Fecha de presentación: 2016-09-21
    Presentación de trabajo en congreso
  • General bounds on limited broadcast domination  Acceso abierto

     Hernando, M.; Mora, M.; Pelayo, I. M.; Luz Puertas, M.; Cáceres, José
    Fecha: 2016-09-19
    Documento científico-técnico
    Acceso al texto completo
  • Representing subgroups of [free-abelian]-by-free groups and their intersections

     Delgado, J.; Ventura, E.
    Encuentro en Teoría de Grupos
    p. 1-
    Fecha de presentación: 2016-09-09
    Presentación de trabajo en congreso
  • On the relation between graph distance and Euclidean distance in random geometric graphs

     Diaz, J.; Dieter, M.; Perarnau-Llobet, G.; Pérez-Giménez, X.
    Advances in applied probability
    Vol. 48, num. 3, p. 848-864
    DOI: 10.1017/apr.2016.31
    Fecha de publicación: 2016-09-01
    Artículo de revista
  • Genera Esfera: Interacting with a trackball mapped onto a sphere to explore generative visual worlds  Acceso abierto

     Barriere, E.; Carreras, A.
    Annual Bridges Conference. Mathematics, Music, Art, Architecture, Education, Culture
    p. 247-254
    Fecha de presentación: 2016-08-10
    Presentación de trabajo en congreso
    Acceso al texto completo